# SDR FDEA201102180623

- Difficulty date: February 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 83,054 hours, 34,105 cycles
- Engine: Ge CF66D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: APB70802
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL REAR SPAR CAP ANGLE (APB7080-2) HAS 2 CRACKS (2' CRACK INDICATION AFTER BLEND OUT) REMOVED AND INSTALLED REPAIR ANGLE.  SRM 53-40-00, FIG 11.
